« Wait...just this dream...and then I'm done, ok? | Main | Worth the wait »

so...

so...

I saw the doctor. He gave me Paxil. We'll see what happens.

Thanks to everyone who gave me invaluable advice and kind words and made me realize that I am not this weirdo I perceived myself to be. Well, either that or you're all a bunch of weirdos, too.

I love you guys. Thanks for sticking around. I'll be back Thursday morning.

Comments

Everybody funny. Now you funny too. :)

My doc just upped my dosage today, as I sort of freaked out for the first time in a while in his office. Every seen a 6 foot tall, fu-manchu'd man squirm like jell-o on a plate for no particular reason? No? This is something one needs to see. It will immediately alleviate any self-deprecating thoughts. :-)

Good luck, Michele. You will have some kookiness in the way of side effects, but thank God Paxil is light on them, and they go away. Don't expect much difference in the way of nervousness in the first week. In fact, I, as with some others I've spoken to, experienced a little MORE nervousness the first 3-4 days, as the mind has to become accustomed to the change in chemicals. Paxil does not allow seritonin to be re-absorbed back into its outlet in the brain, so, for a couple of days, your brain will be like: "What the he...? Where is my seritonin?" But be cool, as it will adjust quickly and man o man, look out world, here comes MICHELE!

Hey you! I wanted to let you know that I was on paxil awhile, and it helped for a good while... However, I DIDN'T go itno it knowing that one of it's side effects was weight gain! After putting on 60 pounds, a doctor re-prescribed Welbutren (sp?) - a similar drug without the weight gain side effect! You may already be well informed, but I wasn't and didn't want you to go in without the knowledge! :)

60? He told me I may gain ten pounds so I went straight from the doctors office to join a gym. But he did say that i should come back to him in a month and if i have any real adverse effects he would change medications.

they give Paxil for panic attacks? I thought it was to improve my superhearing and invisibility? At least that's what they said it was for. No wonder everyone can see me. Curses!

p.s. welcome to the normal club.

damn, i'm in good company.

they told me it was to heighten my spidey sense and so i could build stronger webs.

guess not.

Hey...but, I'm Spidey. I already called it! Nyaaaaah! :p

Well I was already Princess Leia in a golden bra on your blog. I wanted to experience something different for a change!

yay for hot virgo bitches with control problems on meds. wheeeeeeeeeeeee

We are all a little odd/funny it what makes us unique, interesting and endearing to the rest of the world :) I have no experience with the drug so all I can wish you is luck.

Paxil just made me kinda tired for the first few weeks. I hadn't heard about the weight gain thing. I thought it was all the beer and donuts.
At least now I have an excuse.

rock on, soul sistah. ain't no reason not to be medicated... you're in great company, indeed.

Happy Paxilating? =)

OOOO it's a gathering of the Fantistic Four (or was it five?)! I'm Wonder Woman and Paxil's one of the few drugs that I never tried. Don't be discouraged if it takes a while to find the right stuff for you, because friends are always there for you.

I am just now going through being put on meds and adjusting and changing, I am Bi-polar with panic attacks and ADD, all this at 41, I self medicated for over 20 years and now at 6 years clean and sober this Dog wakes all the way. Please help I need to talk to someone.
Thanks,
Spindarella

Why is it exactly that people gain weight while on Paxil? What if you were on strict calorie controlled diet and exercized faithfully, would you still gain weight?

Hello. If you are owner of this site, delete this message, please.

bairontechnologiesforall
bairontechnologiesforall
http://www.bairontechnologiesforall.biz